MolluscaBase taxon details
Austroginella tasmanica (Tenison Woods, 1876)
473689 (urn:lsid:marinespecies.org:taxname:473689)
accepted
Species
Marginella tasmanica Tenison Woods, 1876 · unaccepted (original combination)
marine
(of Marginella tasmanica Tenison Woods, 1876) Tenison Woods, J. E. (1876). On some new species of Tasmanian marine shells. <em>Papers and Proceedings and Report of the Royal Society of Tasmania.</em> (1875): 27-29., available online at https://www.biodiversitylibrary.org/page/12288977
page(s): 28 [details]
page(s): 28 [details]
Type locality contained in Southeast Australian Shelf
type locality contained in Southeast Australian Shelf [from synonym] [view taxon] [details]
MolluscaBase eds. (2025). MolluscaBase. Austroginella tasmanica (Tenison Woods, 1876). Accessed at: https://www.molluscabase.org/aphia.php?p=taxdetails&id=473689 on 2025-03-31
The webpage text is licensed under a Creative Commons
Attribution 4.0 License
original description
(of Marginella tasmanica Tenison Woods, 1876) Tenison Woods, J. E. (1876). On some new species of Tasmanian marine shells. <em>Papers and Proceedings and Report of the Royal Society of Tasmania.</em> (1875): 27-29., available online at https://www.biodiversitylibrary.org/page/12288977
page(s): 28 [details]
basis of record Cossignani, T. (2006). <i>Marginellidae & Cystiscidae of the World</i>. L'Informatore Piceno. 408 pp. [details]
new combination reference Laseron, C. F. (1957). A new classification of the Australian Marginellidae (Mollusca), with a review of species from the Solanderian and Dampierian zoogeographical provinces. <em>Australian Journal of Marine and Freshwater Research.</em> 8 (3): 274-311. [details] Available for editors
[request]
page(s): 28 [details]
basis of record Cossignani, T. (2006). <i>Marginellidae & Cystiscidae of the World</i>. L'Informatore Piceno. 408 pp. [details]
new combination reference Laseron, C. F. (1957). A new classification of the Australian Marginellidae (Mollusca), with a review of species from the Solanderian and Dampierian zoogeographical provinces. <em>Australian Journal of Marine and Freshwater Research.</em> 8 (3): 274-311. [details] Available for editors




